Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of solutions of some classes of nonlinear operator equations


Authors: R. H. Kasriel and M. Z. Nashed
Journal: Proc. Amer. Math. Soc. 17 (1966), 1036-1042
MSC: Primary 47.80
DOI: https://doi.org/10.1090/S0002-9939-1966-0199753-X
MathSciNet review: 0199753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. D. Block, Construction of solutions and propagation of errors in nonlinear problems, Proc. Amer. Math. Soc. 4 (1953), 715-722. MR 0056836 (15:135a)
  • [2] H. Ehrmann, On implicit function theorems and the existence of solutions of nonlinear equations, Enseignement Math. 9 (1963), 129-176. MR 0156175 (27:6106)
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [4] L. V. Kantorovich and G. P. Akilov, Functional analysis in normed spaces, Pergamon, New York, 1964. MR 0213845 (35:4699)
  • [5] R. H. Kasriel, Stability of certain quasi-open mappings, Duke Math. J. 28 (1962), 595-606. MR 0133110 (24:A2944)
  • [6] M. A. Krasnosel'skiĭ, Some problems of nonlinear analysis, Amer. Math. Soc. Transl. (2) 10 (1958), 345-409. MR 0094731 (20:1243)
  • [7] -, Topological methods in the theory of nonlinear integral equations, Pergamon, New York, 1964.
  • [8] A. T. Lonseth, The propagation of error in linear problems, Trans. Amer. Math. Soc. 62 (1947), 193-212. MR 0022315 (9:192f)
  • [9] S. G. Mihlin, Stability of some computing processes, Dokl. Akad. Nauk. SSSR 157 (1964), 271-273 = Soviet Math. Dokl. 5 (1964), 931-933. MR 0182138 (31:6361)
  • [10] G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 0169064 (29:6319)
  • [11] M. Reichbach, Fixed points and openness, Proc. Amer. Math. Soc. 12 (1961), 734-736. MR 0132384 (24:A2229)
  • [12] M. Urabe, Convergence of numerical iteration in solution of equations, J. Sci. Hiroshima Univ. Ser. A 19 (1956), 479-489. MR 0092225 (19:1081g)
  • [13] M. M. Vaĭnberg, Variational methods for the study of nonlinear operators, Holden-Day, San Francisco, Calif., 1964. MR 0176364 (31:638)
  • [14] J. Väisälä, Minimal mappings in Euclidean spaces, Ann. Acad. Sci. Fenn. Ser. AI 366 (1965), 22 pp. MR 0178454 (31:2711)
  • [15] G. T. Whyburn, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199753-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society